# SDR DL76G070003

- Difficulty date: January 1, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 37,431 hours, 5,660 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 211002542
- Part serial: 26
- Condition: Frozen
- Location: Fwd
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED BURNED ELECTRICAL ODOR IN FLT DECK.  ALSO REPORTED AROUND ROW 2AB.  UTIL BUSSES WERE SECURED AND ODOR DISSIPATED.  ODOR RETURNED A FEW HRS LATER AND QUICKLY DISSIPATED ALSO GOT FWD EQ EXH FAN MSG.  REPLACED FWD EXHAUST FAN WOUND NOT RESET REPLACED FILE CARD AND RELAY K345 PER FIM EXH FAN NOW CKS OK MCOPLAC REMOVED.
